# SDR QMLA2021122720067

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N115GH
- Make and model: Agusta A109E
- Aircraft serial: 11115
- Aircraft time: 3,248 hours, 9,228 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: 109090040203
- Condition: Used
- Location: Lower Fwd Part O
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM THE UPPER FUEL CELL WHICH IS LOCATED BEHIND THE AFT PASSENGER SEATS.
